# SDR ABXA080021

- Difficulty date: December 18, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 41,444 hours, 44,790 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 99119817
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FASTENER - LEFT SIDE JUST FORWARD OF TIP FAIRING.  REMOVED FORMER, FABRICATED NEW FORMER IAW DWG 9911981.  REINSTALLED FORMER IAW DC9 SRM 51-30-2.
